Pseudomoments of the Riemann zeta function

Show full item record



Permalink

http://hdl.handle.net/10138/307188

Citation

Bondarenko , A , Brevig , O F , Saksman , E , Seip , K & Zhao , J 2018 , ' Pseudomoments of the Riemann zeta function ' , Bulletin of the London Mathematical Society , vol. 50 , no. 4 , pp. 709-724 . https://doi.org/10.1112/blms.12183

Title: Pseudomoments of the Riemann zeta function
Author: Bondarenko, Andriy; Brevig, Ole Fredrik; Saksman, Eero; Seip, Kristian; Zhao, Jing
Contributor: University of Helsinki, Department of Mathematics and Statistics
Date: 2018-08
Language: eng
Number of pages: 16
Belongs to series: Bulletin of the London Mathematical Society
ISSN: 0024-6093
URI: http://hdl.handle.net/10138/307188
Abstract: The 2kth pseudomoments of the Riemann zeta function (s) are, following Conrey and Gamburd, the 2kth integral moments of the partial sums of (s) on the critical line. For fixed k>1/2, these moments are known to grow like (logN)k2, where N is the length of the partial sum, but the true order of magnitude remains unknown when k1/2. We deduce new Hardy-Littlewood inequalities and apply one of them to improve on an earlier asymptotic estimate when k. In the case k1 and the question of whether the lower bound (logN)k22 known from earlier work yields the true growth rate. Using ideas from recent work of Harper, Nikeghbali and Radziwi and some probabilistic estimates of Harper, we obtain the somewhat unexpected result that these pseudomements are bounded below by logN to a power larger than k22 when k
Subject: RANDOM MULTIPLICATIVE FUNCTION
DIRICHLET SERIES
MOMENTS
INEQUALITIES
PRIMES
NUMBER
BOUNDS
SUMS
111 Mathematics
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
1701.06842.pdf 191.6Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record